I have had a yeast infection for the past day and a half and it will not clear up with OTC antifungal meds.
It might not be yeast. Antibiotics will make it worse if its yeast.
No, it will make it much worse. Go get yourself some Probiotics from a health food store (keep refrigerated and chilled, even on your way home) and go to a local drug store for some Monistat to use locally. Antibiotics cause yeast to flourish because they wipe out all the natural flora and fauna in your gut - all the good and bad bacteria. Probiotics help replace the good bacteria. Stay away from sugar, bread, pastries until the yeast is gone - these foods will make it grow. - ElizaJane
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.